Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 9, Issue 1, 1-76
Articles: 1 - 9
Two Efficient Approaches Based On Radial Basis Functions To Nonlinear Time-dependent Partial Differential Equations
Author(s): Jafar Biazar, Mohammad Hosami
Pages: 1-11
Multi-hop Fuzzy Routing For Wireless Sensor Network With Mobile Sink
Author(s): M. Nejadkheirallah, M.m.tajari, R. Sookhtsaraei, A. Yousefzadeh
Pages: 12-24
Fuzzy Prime And Anti Fuzzy Prime Implicative Filters Of Lattice Wajsberg Algebras
Author(s): B. A. Mohideen, A. Ibrahim
Pages: 25-32
The Impact Of Service Quality On Customer Satisfaction In Internet Banking
Author(s): S. F. Sakhaei, A. J. Afshari, E. Esmaili
Pages: 33-40
Using Monte Carlo Method For Simulation Of Electromagnetic Radiation Penetration In Bodys Tissues
Author(s): S. A. Mahdipour, H. R. Abdi Roknabadi, F. Ghalenovi, H. Akbari Motlagh
Pages: 41-45
A Model For Selecting An Erp System With Triangular Fuzzy Numbers And Mamdani Inference
Author(s): J. Vahidi, D. Darvishi Salookolayi, A. Yavari
Pages: 46 - 54
Obtain Multiplicative Resupinate Eigenvalue With Use Hermitian Matrices
Author(s): Hooman Fathaliani
Pages: 55-68
Comparing Performance Of Pid And Fuzzy Controllers In The Present Of Noise For A Photovoltaic System
Author(s): A. Gheibi, S. M. A. Mohammadi, M. M. Farsangi
Pages: 69-76
Common Fixed Point Results For R - Weakly Commuting Mappings In Generalized Fuzzy Metric Spaces
Author(s): R. Muthuraj, R. Pandiselvi, S. Manro
Pages: 89-102

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more